# SDR HALA0600439

- Difficulty date: June 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 63,884 hours, 11,558 cycles
- Engine: Pwa PW4060
- Engine time: 11,445 hours, 2,239 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 7201155
- Condition: Worn
- Location: Nr 2 Engine
- Component: Engine, Pwa, PWA4060
- Component part number: 7202776
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER ENGINE IDLE RUN FOUND OIL PUDDLE UNDER NR 2 ENGINE.  ACCOMPLISHED AMM 71-71-00 EXAMINED THE VENTS AND DRAINS ON NR 2 ENGINE, FOUND GEARBOX STARTER DRIVE PAD DRAIN PORT OUT OF LIMITS.  REPLACED STARTER DRIVE OIL SEAL PER AMM 72-61-03, LEAK CHECK OK.
